Zhang Zhigang, Qin Mingda. Stability of A Class of Semilinear Stochastic Evolution Equations on Hilbert Space[J]. Chinese Journal of Engineering, 1998, 20(1): 93-98. DOI: 10.13374/j.issn1001-053x.1998.01.021
Citation: Zhang Zhigang, Qin Mingda. Stability of A Class of Semilinear Stochastic Evolution Equations on Hilbert Space[J]. Chinese Journal of Engineering, 1998, 20(1): 93-98. DOI: 10.13374/j.issn1001-053x.1998.01.021

Stability of A Class of Semilinear Stochastic Evolution Equations on Hilbert Space

More Information
  • Received Date: November 17, 1997
  • Available Online: August 26, 2021
  • Discusses the stability of semilinar stochastic evolution equations on Hilbert Space dY(t)=[AY(t) +f(Y(t))]dt + G(Y(t))dw(t). At first, in order to Study Stochatic asymp-totically stability, some concepts for mild-solution,, and the sufficiently conditions for this stability are obtained. Secondly, some new concepts of stability are defined. The main results make the finite dimensions extention and Ichika' results development.
  • Related Articles

    [1]YANG Yan, LIU Yun-peng, HAN Jiang-tao, LIU Zhi-jie, HAN Zhi-ji. Modeling and neural network control of a soft manipulator[J]. Chinese Journal of Engineering, 2023, 45(3): 454-464. DOI: 10.13374/j.issn2095-9389.2021.12.17.003
    [2]ZHANG Jia-yuan, LI Hong-bo, LIU He-ping. Trajectory tracking control for wheeled mobile robots based on a piecewise fuzzy Lyapunov function[J]. Chinese Journal of Engineering, 2015, 37(7): 955-964. DOI: 10.13374/j.issn2095-9389.2015.07.019
    [3]WANG Fei, ZHANG Tian-ping, SHI Xiao-cheng. Adaptive control for stochastic nonlinear systems based on the integral-type Lyapunov function[J]. Chinese Journal of Engineering, 2012, 34(1): 21-25. DOI: 10.13374/j.issn1001-053x.2012.01.005
    [4]LIAO Fu-cheng, LI An-gui, SUN Feng-bin. Absolute stability of Lurie systems and Lurie large-scale systems with multiple operators and unbounded coefficients[J]. Chinese Journal of Engineering, 2009, 31(11): 1472-1479. DOI: 10.13374/j.issn1001-053x.2009.11.048
    [5]CAO Shaozhong, LIU Heping, TU Xuyan. Any order approximate solution of the state equation for an affine nonlinear system[J]. Chinese Journal of Engineering, 2008, 30(6): 690-693. DOI: 10.13374/j.issn1001-053x.2008.06.023
    [6]GUO Junling, LIAO Fucheng. Absolute stability of Lurie indirect control large-scale systems[J]. Chinese Journal of Engineering, 2006, 28(7): 704-708. DOI: 10.13374/j.issn1001-053x.2006.07.021
    [7]ZHANG Xiaodan, LI Zhiping, ZHANG Lili. A method based on singular value decomposition for computation of Lyapunov exponent[J]. Chinese Journal of Engineering, 2005, 27(3): 371-374. DOI: 10.13374/j.issn1001-053x.2005.03.029
    [8]Qin Mingda. On Stochastic Instability and the Theorem of q-instability[J]. Chinese Journal of Engineering, 1992, 14(1): 107-113. DOI: 10.13374/j.issn1001-053x.1992.01.034
    [9]Chen Lizhou, He Xiaofeng. An Optimization Method of Stochastic Variable to Solve Uncertain Models in Engineering Design[J]. Chinese Journal of Engineering, 1991, 13(5): 452-460. DOI: 10.13374/j.issn1001-053x.1991.05.009
    [10]Yang Xiaoming. On Optiaml Stability of Stochastic System[J]. Chinese Journal of Engineering, 1990, 12(1): 90-96. DOI: 10.13374/j.issn1001-053x.1990.01.016

Catalog

    Article Metrics

    Article views (290) PDF downloads (12) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return